# SDR ASAA12511071

- Difficulty date: February 7, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 18,900 hours, 5,690 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Sensor
- Part number: MS280341
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU HAS HISTORY OF COLD SOAK START FAIL ON FIRST 2 START ATTEMPTS.  TO ASSIST ENGINEERING REQUESTS BITE CHECK DATA.  REPLACED INLET TEMP SENSOR PER MM 49 61 31 00 801 AND MM 49 61 31 400 801, PERFORMED APU BITE PROCEDURE 49 61 00 700 801 CURRENT STATUS PAGE NO FAILURES FOUND.
